Advances and Applications in Mathematical Sciences

ContentsVOLUME 19, ISSUE 11, September 2020, PAGES 1089-1212

1.

Solutions of negative Pell equation involving Chen prime

Manju Somanath, K. Raja, J. Kannan and K. Kaleeswari
Open Access Article
1089-1095
2.

On a class of solutions for a quadratic Diophantine equation

Manju Somanath, K. Raja, J. Kannan and M. Mahalakshmi
Open Access Article
1097-1103
3.

Non trivial integral solutions of ternary quadratic Diophantine equation

Manju Somanath, K. Raja, J. Kannan and B. Jeyashree
Open Access Article
1105-1112
4.

Exponential Diophantine equation in three unknowns

Manju Somanath, K. Raja, J. Kannan and S. Nivetha
Open Access Article
1113-1118
5.

Integral solutions of an infinite elliptic cone x^2=9y^2+11z^2 

Manju Somanath, K. Raja, J. Kannan and A. Akila
Open Access Article
1119-1124
6.

Fuzzy chromatic number of fuzzy soft graphs

R. Jahir Hussain and M. S. Afya Farhana
Open Access Article
1125-1131
7.

A common fixed-point theorem in linear n-normed space

T. Mani, R. Krishnakumar and D. Dhamodharan
Open Access Article
1133-1142
8.

Fully fuzzy economic inventory model with backorders using generalized quadrilateral fuzzy numbers

D. Stephen Dinagar and M. Manvizhi
Open Access Article
1143-1158
9.

A spread out of new partial feasible and optimal perfect matching for  solving interval-valued a-cut fuzzy linear sum bottleneck assignment problem

A. Nagoor Gani and T. Shiek Pareeth
Open Access Article
1159-1173
10.

Adjoint of non-Square fuzzy matrices with compatible norm

P. Muruganantham, A. Nagoor Gani and A. Pappa
Open Access Article
1175-1187
11.

A new method to discussing the manufacturing defects in EOQ/EPQ inventory models with shortages using fuzzy techniques

A. Nagoor Gani and U. Mohammed Rafi
Open Access Article
1189-1203
12.

Scalene triangular fuzzy numbers and its operations

Thangaraj Beaula and R. Selvakumari
Open Access Article
1205-1212